Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3983
Title: On incidence between strata of the Hilbert scheme of points on P-2
Authors: DE NAEGHEL, Koen 
VAN DEN BERGH, Michel 
Issue Date: 2007
Publisher: SPRINGER
Source: MATHEMATISCHE ZEITSCHRIFT, 255(4). p. 897-922
Abstract: The Hilbert scheme of n points in the projective plane has a natural stratification obtained from the associated Hilbert series. In general, the precise inclusion relation between the closures of the strata is still unknown. Guerimand, Ph.D Thesis, Universite'de Nice, 2002 studied this problem for strata whose Hilbert series are as close as possible. Preimposing a certain technical condition he obtained necessary and sufficient conditions for the incidence of such strata. In this paper we present a new approach, based on deformation theory, to Guerimand's result. This allows us to show that the technical condition is not necessary.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.DE NAEGHEL, K, Limburgs Univ Ctr, Dept WNI, Univ Campus,Bldg D, B-3590 Diepenbeek, Belgium.koen.denaeghel@luc.ac.be michel.vandenbergh@luc.ac.be
Keywords: projective plane; Hilbert scheme of points; incidence; stratification; deformation
Document URI: http://hdl.handle.net/1942/3983
ISSN: 0025-5874
e-ISSN: 1432-1823
DOI: 10.1007/s00209-006-0057-4
ISI #: 000243691100012
Category: A1
Type: Journal Contribution
Validations: ecoom 2008
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

1
checked on May 29, 2022

Page view(s)

6
checked on May 28, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.